Pacific Journal of Mathematics

Various types of local homogeneity.

Doron Ravdin

Article information

Source
Pacific J. Math., Volume 50, Number 2 (1974), 589-594.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102913245

Mathematical Reviews number (MathSciNet)
MR0345056

Zentralblatt MATH identifier
0295.54048

Subjects
Primary: 54C10: Special maps on topological spaces (open, closed, perfect, etc.)

Citation

Ravdin, Doron. Various types of local homogeneity. Pacific J. Math. 50 (1974), no. 2, 589--594. https://projecteuclid.org/euclid.pjm/1102913245


Export citation

References

  • [1] R. B. Bennett, Countable dense homogeneous spaces, Fund. Math., 74 (1972), 189-194.
  • [2] B. Fitzpatric, A note on countable dense homogeneity, Fund. Math., 75 (1972), 33-34.
  • [3] W. Hurewicz and H. Wallmann, Dimension Theory, Princeton Univ. Press, 1959.
  • [4] J. L. Paul, Sequences of homeomorphismswhich converge to homeomorphisms, Pacific J. Math., 24 (1968), 143-152.